# SDR CA000301051

- Difficulty date: February 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 38,487 hours
- Engine: Pwa PT6A27
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector Valve
- Part number: 130161
- Condition: Failed
- Location: Rt Engine
- Component: Acft Fuel Distri
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOW LEVEL WARNING FROM NR 4 COLLECTOR TANK THAT FEEDS RIGHT ENGINE.  BOTH ENGINES HAD TO  FEED FROM LEFT TANK.  INVESTIGATION REVEALED THAT EJ ECTOR PUMP MOUNTED IN NR 1 TANK WAS OBSTRUCTED BY A STRIP OF MASKING TAPE THEREFORE NOT PERMITTING TRANSFER OF FUEL FROM FORWARD CELLS TO COLLECTOR TANK.
